# SDR 2011FA0000214

- Difficulty date: March 25, 2011
- Submitted: April 1, 2011
- Operation: General aviation
- Aircraft: N307RM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258322
- Aircraft time: 10,446 hours, 6,439 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NF24016416
- Part serial: L382438
- Condition: Defective
- Location: Rt
- Part time: 210 hours, 120 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

CREW REPORTED "THE CO-PILOTS A SCREEN IS NOT HEATING IN A SECTION ABOUT 1.5" WIDE AND RUNNING VERTICAL FROM TOP TO BOTTTOM". THE RT A WINDSHIELD WAS INSTALLED AS NEW ON OCT 14, 2010 AND HAD 210.1 HRS AND 120 CYCLES AT THE TIME OF THIS DISCREPANCY.  DEFECTIVE WINDSHIELD WAS R & R WITH NEW.
